# SDR REXA2013022100335

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 12,791 hours, 12,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN IS DENTED AT TRAILING EDGE 15 INCHES FROM INBOARD AFT CORNER.  REPARIED IAW SRM 57-52-00 REPAIR 3.
